A 35-year-old male asked:
I have been using voxamin. seazed using it since 4 months. facing irregular beat excess perspiration and tingling in head. should i be checked seroton?
1 doctor answer • 3 doctors weighed in
A Verified Doctoranswered
41 years experience
Luvox/ fluxoxamine: Serotonin syndrome is not the issue, but if you had a seizure on it, and are on other meds, you need your doctor to have you evaluated by a neurologist, you need a Luvox (fluvoxamine) blood level to see if it is too high, your psychiatrist should check for interactions with other bipolar meds( and i hope you are on at least one anticonvulsant mood stabilizer), and a test for cyp3a4 , cyp1a2, cyp 2c19, cyp 2d6. The symptoms that you have are from Luvox (fluvoxamine) toxicity according to a monograph that i read. It recommended that you contact your doctor immediately should any of those symptoms occur.
Created for people with ongoing healthcare needs but benefits everyone.
4.9k viewsReviewed >2 years ago
Last updated Jun 27, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.